# SDR GTIA9900900

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT FUSELAGE SKIN LEFT SIDE AT STATION 148 WATER LINE 0 HAS A COUPLE OF GOUGES.  CUT OUT AREA DAMAGE, FABRICATE DOUBLER AND FILLER AND INSTALLED DOUBLER AND FILLER IAW DC9 SRM 53-04 FIG 38 PAGE 218 AND IAW DC9 SRM 51-30-02 AND 51-30-05.  INSTALLED FASTENERS.  (M)
